# SDR C2XA95IA330

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12015374002
- Condition: Cracked
- Location: Rt Drag Angle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND A CRACK BETWEEN NR 2 FASTENER LOWR FLANGE AT RT DRAG ANGLE 14 INCHES FROM FORWARD EDGE.  MAINTENANCE REMOVED AND REPLACED RT DRAG ANGLE.  AIRCRAFT RETURNED TO SERVICE.  (M)
